# SDR CA190527020

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R36024
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXISTING CORROSION ON FRAME ASSEMBLY, FS574 AT STGR21R -STGR22R AND STGR 25L-STGR25R. (TC# 20190527020)
